# SDR DALA2018041202491

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1463-1466
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE AFT CARGO FLOOR SUPPORT ON BOTTOM AND TOP AT AFT SIDE OF PREVIOUS REPAIR FROM BS 1463 TO 1466, LBL 2.9.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG REV C, AND SRM.
